MAUDE Adverse Event Report: SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB; PISTON SYRINGE

SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB; PISTON SYRINGE
Model Number 305945
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringe sftygld 1ml w/ndl 27x1/2 rb experienced a safety mechanism failure.The following information was provided by the initial reporter: no patient involvement, safety measures.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following information has been added: h.6 investigation summary: since no samples (including photos) were returned for the reported issue of ¿missing or inadequate safety measures¿ with an unknown lot number regarding item # 305945 the complaint could not be confirmed, and the root cause is undetermined.A dhr check was not performed as the lot number is "unknown" for this complaint.As no samples and/or photo(s) were received the investigation concluded that bd was not able to duplicate or confirm the indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the investigation, no additional investigation and no capa is required at this time.H.6 investigation conclusion: a complaint history check was not performed as the lot number is "unknown" for this complaint.Unable to complete dhr review as the lot number was reported as unknown.As no samples and/or photo(s) were received the investigation concluded: - unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Based on the above, no additional investigation and no capa/sa is required at this time h3 other text : see h10.

Brand Name
SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB
Common Device Name
PISTON SYRINGE
MDR Report Key12340418
Report Number1920898-2021-00911
Device Sequence Number4535723
Product Code MEG
UDI-Device Identifier30382903059455
UDI-Public30382903059455
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305945
Device Catalogue Number305945
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1